Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: US SURGICAL PUERTO RICO TA; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
US SURGICAL PUERTO RICO TA; STAPLE, IMPLANTABLE
Model Number
TA4548L
Medical Device Problem Code
Mechanics Altered (2984)
Health Effect - Clinical Code
Unspecified Tissue Injury (4559)
Date of Event
07/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during open bowel surgery, staples did not deploy.
New Search
Submit an Adverse Event Report
Brand Name
TA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key
12306928
Report Number
2647580-2021-02716
Device Sequence Number
14361363
Product Code
GDW
UDI-Device Identifier
10884521043183
UDI-Public
10884521043183
Combination Product (Y/N)
N
Initial Reporter Country
RP
PMA/510(K) Number
K111825
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/11/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
TA4548L
Device Catalogue Number
TA4548L
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/24/2021
Initial Report FDA Received Date
08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;